# SDR ASOA2014103011576

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CAP CORRODED SEVERELY AT BS 557 BETWEEN BL 27 AND BL 42.9.  REMOVED CORRODED STRAP AND INSTALLED NEW STRAP IAW SRM 51-42-06 AND DWG 601R31025.
